# SDR SWAA2025011385273

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N8773Q
- Make and model: Boeing 737-8
- Aircraft serial: 67514
- Aircraft time: 7,771 hours, 3,869 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT MEGAPHONE INOP<[01] REPLACE BATTER IAW AMM 25-64-00 OPS CHECK GOOD
